# SDR NSVA20070148

- Difficulty date: June 1, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 22,013 hours, 31,382 cycles
- System (JASC): 7603 · Power Lever
- Part: Spring
- Condition: Broken
- Location: Throttle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THROTTLE LEVERS ARE LOOSE.  REMOVED LT AND RT POWER LEVERS IAW BEECH 1900D MM 76-10-00, FOUND RT AND LT POWER LEVER ARM ASSY WORN AND GUILD PINS WORN IN POWER LEVERS.  P.O.O. AND ONE RETURN SPRING BROKEN.  INSTALLED NEW RT AND LT POWER LEVERS IAW BEECH 1900D MM 76-10-00, OPS CHECK WERE GOOD.
